Weighted inequalities for some integral operators with rough kernels

María Riveros 1  and Marta Urciuolo 1
  • 1 FaMAF, Universidad Nacional de Córdoba, CIEM (CONICET), Medina Allende y Haya de la Torre, s/n, Ciudad Universitaria, 5000, Córdoba, Argentina

Abstract

In this paper we study integral operators with kernels $$K(x,y) = k_1 (x - A_1 y) \cdots k_m \left( {x - A_m y} \right),$$ $$k_i \left( x \right) = {{\Omega _i \left( x \right)} \mathord{\left/ {\vphantom {{\Omega _i \left( x \right)} {\left| x \right|}}} \right. \kern-\nulldelimiterspace} {\left| x \right|}}^{{n \mathord{\left/ {\vphantom {n {q_i }}} \right. \kern-\nulldelimiterspace} {q_i }}}$$ where Ωi: ℝn → ℝ are homogeneous functions of degree zero, satisfying a size and a Dini condition, A i are certain invertible matrices, and n/q 1 +…+n/q m = n−α, 0 ≤ α < n. We obtain the appropriate weighted L p-L q estimate, the weighted BMO and weak type estimates for certain weights in A(p, q). We also give a Coifman type estimate for these operators.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Bernardis A.L., Lorente M., Riveros M.S., Weighted inequalities for fractional integral operators with kernel satisfying Hörmander type conditions, Math. Inequal. Appl., 2011, 14(4), 881–895

  • [2] Ding Y., Lu S., Weighted norm inequalities for fractional integral operators with rough kernel, Canad. J. Math., 1998, 50(1), 29–39 http://dx.doi.org/10.4153/CJM-1998-003-1

  • [3] Duoandikoetxea J., Weighted norm inequalities for homogeneous singular integrals, Trans. Amer. Math. Soc., 1993, 336(2), 869–880 http://dx.doi.org/10.1090/S0002-9947-1993-1089418-5

  • [4] Duoandikoetxea J., Fourier Analysis, Grad. Stud. Math., 29, American Mathematical Society, Providence, 2001

  • [5] García-Cuerva J., Rubio de Francia J.L., Weighted Norm Inequalities and Related Topics, North-Holland Math. Stud., 104, North-Holland, Amsterdam, 1985

  • [6] Godoy T., Urciuolo M., On certain integral operators of fractional type, Acta Math. Hungar., 1999, 82(1–2), 99–105 http://dx.doi.org/10.1023/A:1026437621978

  • [7] Grafakos L., Classical Fourier Analysis, 2nd ed., Grad. Texts in Math., 249, Springer, New York, 2008

  • [8] Kurtz D.S., Wheeden R.L., Results on weighted norm inequalities for multipliers, Trans. Amer. Math. Soc., 1979, 255, 343–362 http://dx.doi.org/10.1090/S0002-9947-1979-0542885-8

  • [9] Muckenhoupt B., Wheeden R., Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc., 1974, 192, 261–274 http://dx.doi.org/10.1090/S0002-9947-1974-0340523-6

  • [10] Riveros M.S., Urciuolo M., Weighted inequalities for integral operators with some homogeneous kernels, Czechoslovak Math. J., 2005, 55(130)(2), 423–432 http://dx.doi.org/10.1007/s10587-005-0032-y

  • [11] Riveros M.S., Urciuolo M., Weighted inequalities for fractional type operators with some homogeneous kernels, Acta Math. Sin. (Engl. Ser.), 2013, 29(3), 449–460 http://dx.doi.org/10.1007/s10114-013-1639-9

  • [12] Rocha P., Urciuolo M., On the H p-L q boundedness of some fractional integral operators, Czechoslovak Math. J., 2012, 62(137)(3), 625–635 http://dx.doi.org/10.1007/s10587-012-0054-1

  • [13] Watson D.K., Weighted estimates for singular integrals via Fourier transform estimates, Duke Math. J., 1990, 60(2), 389–399 http://dx.doi.org/10.1215/S0012-7094-90-06015-6

OPEN ACCESS

Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.

Search